Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suggest treatment for severe hemorrhoids due to Pravastatin

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 3245 Questions
Question
I have been taking pravastatin sodium 40mg for 6 years I take at night before bedtime and sometimes I wake up with a dry throat and now my hemroids are bothering me itching, bleeding I have try using hemroid medication. it hasn,t help.
Fri, 18 May 2018 in General Health
 
 
Answered by Dr. Panagiotis Zografakis 35 minutes later
Brief Answer:
dry throat can be caused by pravastatin

Detailed Answer:
Hello,

there are some reports for dry mucous membranes with pravastatin use but this symptom is not very common. Worsening of symptoms related to the hemorrhoids cannot be attributed to pravastatin unless it has caused constipation (which is a potential side effect of this drug). Problems with the hemorrhoids can only be dealt with by relieving constipation. Eating more fiber, drinking more water and being physically active is what you can do about it. If the aforementioned measures won't work and your hemorrhoids are giving you a lot of trouble then only a surgeon may help.

I hope you find my comments helpful!
Kind regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor